The mathematical passage in the epinomis 1)

Phronesis 1 (2):81-104 (1955)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Reprint years 1956
DOI 10.1163/156852855x00087
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,736
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
23 ( #357,699 of 2,243,790 )

Recent downloads (6 months)
9 ( #159,484 of 2,243,790 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature